# SDR REXA201100984

- Difficulty date: December 17, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 16,552 hours, 14,102 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT ON DESCENT BETWEEN 12000FT AND 4000FT WITH ENGINES AT FLT IDLE 'LOW PRESS' CAUTION POSTED.  FUEL SYNOPTIC PAGE SHOWED SEGMENT AFTER FILTER IN YELLOW.  OPS CHECKED IAW CRJ AMM 73-31-06.  OPS CHECKS NORMAL AT THIS TIME.
